# SDR WWMA9600101

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- Engine: Ge CT79B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Rt Engine
- Part time: 12,168 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

RIGHT ENGINE OIL PRESSURE DECREASED TO NEAR ZERO IN FLIGHT.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT ENGINE TO BE 4 QUARTS LOW OF OIL.  NO LEAKS WERE NOTED BUT A LARGE AMOUNT OF OIL WAS FOUND IN THE TAILPIPE THAT APPEARED TO BE COMING OUT OF THE ENGINE TURBINE SECTION.  THE ENGINE WAS REPLACED.
